# SDR UPS99230873

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CRACK APPROX 6 INCHES LONG IN AFT LOWER PIT FLOOR JUST FORWARD OF DOOR.  FABRICATED AND INSTALLED FLOOR PANEL I/B OF DOOR PER SRM 51-10-1.
